Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Benadryl cream on face

Premium Questions

Dr. Vivek Chail MD

got poked by a catus while cutting it down and now my husbands face is swollen around the left eye, took benadryl and iced it and put ant histamine cream on it .. seems helpful . any other suggestions... View answer

Answered by : Dr. Vivek Chail ( Radiologist)
Dr.     Imraan Hussain MD

. His face and ears were swollen and we gave him Claritin and Benadryl off and on and that has taken ... butter based bodywash and coating his body in aloe after-sun cream. What can I give him or do... View answer

Answered by : Dr. Imraan Hussain ( Pediatrician)
Dr. Michelle Gibson James MD

. (lol) Piriton tablets, benadryl and topical cortisone creams have done little to relieve the rash ... face and neck. His face is also slightly swollen because of this. Other than the... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Prasad MD

face cream and nothing else. I rubbed on Locoid and it took the redness away and helped a little, but I ... cheek was inflamed and red about a month ago and my derm gave me Locoid cream. He diagnosed ... View answer

Answered by : Dr. Prasad ( General & Family Physician)
Dr. Ivan Romic MD

I accidentally put benadryl cream on my tooth brush and began to brush. Discovered it; spit a lot, rinsed a lot, re-brushed with toothpaste. That was 20 minutes ago. Upper palate is feeling a little numb ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)

Public Forum Discussions

Dr. Harshit Bhachech MD

and the only thing I know to do is use cortizone cream and take benadryl. Any other suggestions? ...I was in the sun for about an hour Saturday and my face has hives and swollen and deep red on one ... View answer

Answered by : Dr. Harshit Bhachech ( Dermatologist)
Dr.    Mohammed Taher Ali MD

hi I have a friend that took Benadryl and Nyquil together and had a reaction on her face, ie red bumps on her nose and red spot under her eye. almost like blisters. is that normal reaction? I did ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. R.G. Joshi MD

(mostly on or around my face & neck). There are never many at a time & they look & feel exactly like mosquito bites - which I have always been very prone to. A topical benadryl cream tends to help... View answer

Answered by : Dr. R.G. Joshi ( Dermatologist)
Dr. Sanjay Kumar Kanodia MD

an allergic reaction and bought Benadryl to take orally as well as some cortisone cream. Is this the correct ... face/eyes, etc. ... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)
Dr. Pravin Banodkar MD

hydrocortisone 1% cr. chlortrimazole cream, Benadryl caps, Prednisone 20 mg/daily x 5 days and it won t go away ... and tingling up face and ear. Left side only. ... View answer

Answered by : Dr. Pravin Banodkar ( Dermatologist)

Mobile Questions and Answers

Dr.   Deepak Kishore Kaltari MD

Hi Taking antihistamine like Benadryl will be helpful

Dr.    Muhammad Sareer Khalil MD

plz take benadryll for allergy season itching thanx

Dr. Bharatesh Devendra Basti MD

Please do not apply daily.it is weekly application.it is safer than other anti scabies cream so do not worry.take antihistamines like cetrizine in morning and atarax 25mg in night.it may be due to scabies it...